# SDR AALA202408205862

- Difficulty date: August 19, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 85,589 hours, 35,264 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517717
- Part serial: M9276
- Condition: Out Of Position
- Location: Zone 800
- Part time: 26,064 hours, 5,616 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: LEFT HAND AFT DOOR SLIDE HITTING SLIDE COVER. REPLACED SLIDE.
